# SDR HNAA2014082900252

- Difficulty date: August 29, 2014
- Submitted: August 29, 2014
- Operation: Air carrier
- Aircraft: N937HA
- Make and model: Dhav DHC8102
- Aircraft serial: 148
- Aircraft time: 63,239 hours, 71,004 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION AT LAVATORY SERVICE DOOR OPENING A INBD EDGE.  REPAIRED IAW RD8-53-2103.  COMPLIED WITH EDDY CURRENT INSPECTION.  NO CRACKS NOTED.
